# SDR HEEA0011369

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 2210 · Autopilot System
- Part: Potentiometer
- Part number: 7683431
- Condition: Defective
- Location: Auto Flight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTENTIOMETERS CHECKED BAD IN NULL POSITION ON STRIP CHART.
